MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. CARESITE®; SET, ADMINISTRATION, INTRAVASCULAR

B. BRAUN MEDICAL INC. CARESITE®; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 415122
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number: (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Event or Problem Description
As reported by the user facility: during therapy the device returned blood.No injury reported.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).One photograph was provided for investigation.Upon evaluation of the image, the presence of blood was observed inside the caresite.The reported issue was not confirmed.A review of the discrepancy management system (dsms) database was performed for the reported lot number and no abnormalities or non-conformances were noted during the in process or final product inspection.Retains were tested per specification and passed.The most probable root cause was determined to be the result of coagulation of blood or other residue around the valve disk during product use, preventing valve closure.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).Three (3) samples and one (1) photograph were submitted to the manufacturer for evaluation.Through visual examination of the photo, the presence of blood was observed inside the caresite.The reported issue of leakage was unable to be observed within the photo.Through visual examination of the received used samples, it was observed that the samples contained blood residue.The samples were decontaminated; however, traces of blood remained in the samples.The samples were then leak tested per specification and all of the samples passed with no deviations observed.A review of the discrepancy management system (dsms) database was performed for the reported lot number, and no abnormalities or non-conformances were noted during the in process or final product inspection.Retained samples were examined and the samples were within specification.Based on the investigation, the reported issue could not be observed or replicated.The samples were within specification.The complaint is considered not confirmed.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.

Brand Name
CARESITE®
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
824 12th ave
bethlehem PA 18018
Manufacturer (Section G)
B. BRAUN MEDICAL INC.
824 12th ave
bethlehem PA 18018
Manufacturer Contact
jonathan severino
901 marcon blvd.
allentown, PA 18109
4847197287
MDR Report Key23476646
Report Number2521402-2025-01347
Device Sequence Number16075895
Product Code FPA
UDI-Device Identifier04046964115998
UDI-Public(01)04046964115998(11)250127(17)271231(10)0061978567
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K140311
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number415122
Device Lot Number0061978567
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2025
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date11/05/2025
Supplement Report FDA Received Date11/24/2025
03/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown